# SDR DHL2005751502

- Difficulty date: February 25, 2005
- Submitted: February 27, 2005
- Operation: Air carrier
- Aircraft: N751DH
- Make and model: Boeing 727264
- Aircraft serial: 22982
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: AE5201
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR, FAIL SAFEHINGE AFT SEGMENT AT FS 640.0, 14 LUGS BROKEN ON AIRFRAME SIDE.  ACCOMPLISHED HFEC INSP OF HINGE ON MAIN CARGO DOOR AND FOUND NO OTHER HINGES CRACKED.  REMOVED FASTENERS AND REMOVED (2 EA) SECTIONS OF INTERIOR GILLINER AT FS 640 TO GAIN ACCESS FOR HINGE REPLACEMENT.  REMOVED FASTENERS AND REMOVED AFT SECTION OF FAILSAFE HINGE FUSELAGE SIDE AT FS 640.  FABRICATED NEW SECTION OF HINGE FROM MS20001-16-7200 PO 0530161 HINGE MATERIAL IAW AEI MM CH 52 PG 15-20.  POSITIONED AND DRILLED, DEBURRED NEW SECTION OF HINGE IAW B727 SRM 51-30-2.  ALODINED AND PRIMED NEW SECTION OF HINGE.  INSTALLED NEW SECTION OF HINGE IAW B727 SRM 51-30-2.  RESTORED FINISH.  REINSTALLED (2 EA) SECTIONS GILLINER.
